# SDR DALA2025021401158

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 78,702 hours, 30,611 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6707 AMOC MONITOR INSPECTION LOG REF ERA 511579-14AD REV A FUSELAGE / SKIN / STA 600 TO 640 / S-14L TO S-19L / SKIN SPLICE. CORRECTIVE ACTION: REF ERA 511579-14AD REV A. (0808279)
